Advertisement

Acta Applicandae Mathematica

, Volume 50, Issue 1–2, pp 45–66 | Cite as

Quasigroups, Geometry and Nonlinear Geometric Algebra

  • L. V. Sabinin
Article

Abstract

A survey of the methods of the theory of quasigroups and loops in algebra and geometry is presented in order to attract the attention of mathematicians and physicists to promising applications of this new branch of mathematics in applied sciences.

quasigroups loops odules nonlinear geometric algebra webs geodesics 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Afanasiev, I. L.: Algebraic structures of affine connection, PhD Thesis, Friendship of Nations Univ., Moscow, 1984.Google Scholar
  2. 2.
    Akivis, M. A.: Differential geometry of webs, in Probl Geom. 15, VINITI, Moscow, 1983, pp. 187-213.Google Scholar
  3. 3.
    Aleksandrov, A. D., Berestovski, V. N., and Nicolaev, I. G.: Generalized Riemannian spaces, Adv. Math. Sci. 41 (1986), 3-44.Google Scholar
  4. 4.
    Al-Houjeiri, M. J.: Bol algebras for involutive pairs of rank one, PhD Thesis, Friendship of Nations Univ., Moscow, 1987.Google Scholar
  5. 5.
    Batalin, I. A.: Quasigroup construction and first class constraints, J. Math. Phys. 22 (1981), 1837-1850.Google Scholar
  6. 6.
    Fedenko, A. S.: Regular spaces with symmetries, Matem. Zametki 14 (1973), 113-120.Google Scholar
  7. 7.
    Fedenko, A. S.: Spaces with Symmetries, Belarus Univ. Press, Minsk, 1977.Google Scholar
  8. 8.
    Karanda, H. M.: On geometry of symmetric loops, PhD Thesis, Friendship of Nations Univ., Moscow, 1972.Google Scholar
  9. 9.
    Kikkawa, M.: Geometry of homogeneous Lie loops, Hiroshima Math. J. 5 (1975), 141-179.Google Scholar
  10. 10.
    Kikkawa, M.: A note on subloops of a homogeneous Lie loop and subsystems of its triple Lie algebra, Hiroshima Math. J. 5 (1975), 439-446.Google Scholar
  11. 11.
    Kowalski, O.: Generalized Symmetric Spaces, Lecture Notes in Math. 805, Springer-Verlag, Berlin, Heidelberg, New York, 1980.Google Scholar
  12. 12.
    Ledger, A. J.: Espaces de Riemann symetriques generalises, C. R. Acad. Sci. Paris, Ser. A 264 (1967), 947-948.Google Scholar
  13. 13.
    Lõhmus, J., Paal, E., and Sorgsepp L.: On currents and symmetries associated with Mal'tsev algebras, Preprint F-50, Inst. of Phys., Estonian Acad. Sci., Tartu, 1989Google Scholar
  14. 14.
    Matveev, O. A.: On manifolds with geodesics, in Webs and Quasigroups, Kalinin Univ., 1986, 44-49.Google Scholar
  15. 15.
    Nesterov, A. I. and Stepanenko, V. A.: On methods of nonassociative algebra in geometry and physics, Siberian Branch of Acad. Sci. USSR, Krasnojarsk, 1986.Google Scholar
  16. 16.
    Nono, T.: On geodesic subspaces of group spaces, J. Sci. Hiroshima Univ. Ser. A 21 (1958), 167-176.Google Scholar
  17. 17.
    Nono, T.: Sur les familles triples locales de transformations locales de Lie, J. Sci. Hiroshima Univ., Ser. A-1 (Math.) 25 (1961), 357-366.Google Scholar
  18. 18.
    Paal, E.: Analytic Moufang-transformations, Preprint F-46 (1988), Inst. of Phys., Estonian Acad. Sci., Tartu, 1988.Google Scholar
  19. 19.
    Sabinin, L. V.: On the equivalence of categories of loops and homogeneous spaces, Dokl. Akad. Nauk USSR 205 (1972), 533-536 (in Russian; translation: Soviet Math. Dokl. 13 (1972), 970-974).Google Scholar
  20. 20.
    Sabinin, L. V.: On geometry of loops, Matem. Zametki 12 (1972), 605-616 (in Russian; translation: Math. Notes 12 (1973), 799-805).Google Scholar
  21. 21.
    Sabinin, L. V.: On geometry of loops, in The 5th Conf. on Contemp. Problems in Differential Geom. (Samarkand 1972), Abstracts, p. 192.Google Scholar
  22. 22.
    Sabinin, L. V.: Odules as a new approach to a geometry with connection, Dokl. Acad. Nauk USSR 233 (1977), 800-803 (in Russian; translation: Soviet Math. Dokl. 18 (1977), 515-518).Google Scholar
  23. 23.
    Sabinin, L. V.: The methods of nonassociative algebra in differential geometry, Suppl. to the Russian translation of S. Kobayashi and K. Nomizu: Foundations of Differential Geometry, vol. 1, Nauka, Moscow, 1981, pp. 293-339 (in Russian).Google Scholar
  24. 24.
    Sabinin, L. V.: On tangent connections of loopuscular structures, in Webs and Quasigroups, Kalinin Univ. Press, Kalinin, 1986, pp. 86-89 (in Russian).Google Scholar
  25. 25.
    Sabinin, L. V.: Geometric odules, in Webs and Quasigroups, Kalinin Univ. Press, Kalinin, 1987, pp. 88-98 (in Russian).Google Scholar
  26. 26.
    Sabinin, L. V.: Differential equations of smooth loops, in Proc. Sem. on Vector and Tensor Analysis, vol. 23, Moscow University, Moscow, 1988, pp. 133-146.Google Scholar
  27. 27.
    Sabinin, L. V.: Differential geometry and quasigroups, in Contemporary Problems of Geometry and Analysis, Trans. Inst. Math., Siberian Branch of Acad. Sci. USSR, Nauka, Novosibirsk, 1989, pp. 208-221 (in Russian).Google Scholar
  28. 28.
    Sabinin, L. V.: Smooth hyporeductive loops, in Variational Methods in Contemporary Geometry, Friendship of Nations Univ., Moscow, 1990, pp. 50-69.Google Scholar
  29. 29.
    Sabinin, L. V.: Analytic Quasigroups and Geometry, Friendship of Nations Univ., Moscow, 1991.Google Scholar
  30. 30.
    Sabinin, L. V.: Smooth hyporeductive loops, in: Webs and Quasigroups, Tver Univ. Press, Tver, 1991, pp. 129-137 (in Russian).Google Scholar
  31. 31.
    Sabinin, L. V.: On smooth hyporeductive loops, Soviet Math. Dokl. 42 (1991), 524-526.Google Scholar
  32. 32.
    Sabinin, L. V. and Mikheev, P. O.: On a symmetric connection in the space of an analytic Moufang loop, Dokl. Acad. Nauk USSR 262 (1982), 807-809 (in Russian; translation: Soviet Math. Dokl. 25 (1982), 136-138).Google Scholar
  33. 33.
    Sabinin, L. V. and Mikheev, P. O.: On analytic Bol loops, in Webs and Quasigroups, Kalinin Univ. Press, Kalinin, 1982, pp. 102-109 (in Russian).Google Scholar
  34. 34.
    Sabinin, L. V. and Mikheev, P. O.: On the geometry of smooth Bol loops, in Webs and Quasigroups, Kalinin Univ. Press, Kalinin, 1984, pp. 144-154 (in Russian).Google Scholar
  35. 35.
    Sabinin, L. V. and Mikheev, P. O.: On differential geometry of Bol loops, Dokl. Acad. Nauk USSR 281 (1985), 1055-1057 (in Russian; translation: Soviet Math. Dokl. 31 (1985), 389-391).Google Scholar
  36. 36.
    Sabinin, L. V. and Mikheev, P. O.: Lectures on the Theory of Smooth Bol Loops, Friendship of Nations Univ., Moscow, 1985.Google Scholar
  37. 37.
    Sabinin, L. V. and Mikheev, P. O.: On locally analytic loops with the identity of right alternativity, in Webs and Quasigroups, Kalinin Univ. Press, Kalinin, 1985, pp. 72-75 (in Russian).Google Scholar
  38. 38.
    Sabinin, L. V. and Mikheev, P. O.: On the infinitesimal theory of local analytical loops, Dokl. Acad. Nauk USSR 297 (1987), 801-804 (in Russian; translation: Soviet Math. Dokl. 36 (1988), 545-548).Google Scholar
  39. 39.
    Sabinin, L. V. and Mikheev, P. O.: Smooth quasigroups and geometry, in Probl. Geom. 20, VINITI, Moscow, 1988, p. 75-110.Google Scholar
  40. 40.
    Sabinin, L. V. and Mikheev, P. O.: Quasigroups and differential geometry, Ch. 12 in: Quasigroups and Loops: Theory and Applications, Heldermann-Verlag, Berlin, 1990, pp. 357-430.Google Scholar
  41. 41.
    Sabinin, L. V. and Sabinina, L. L.: On geometry of transsymmetric spaces, in Webs and Quasigroups, Tver Univ. Press, Tver, 1991, pp. 117-122.Google Scholar
  42. 42.
    Sabinin, L. V. and Sbitneva, L. V.: Reductive spaces and left F-quasigroups, in Webs and Quasigroups, Tver Univ. Press, Tver, 1991, pp. 123-128.Google Scholar
  43. 43.
    Sabinin, L. V. and Sharma, B.: On the existence of half-Bol loops, An. Stiint. Univ. 'Al Cusa' (Iasi), Sec. 1 (Math.) 22 (1976), 147-148.Google Scholar
  44. 44.
    Sbitneva. L. V.: Perfect s-structures, in Differential Geometry of Manifolds of Figures, Kaliningrad Univ., 1979, pp. 97-103.Google Scholar
  45. 45.
    Sbitneva. L. V.: On Lie algebras of perfect s-spaces, in Webs and Quasigroups, Kalinin Univ. Press, Kalinin, 1982, pp. 128-133.Google Scholar
  46. 46.
    Sbitneva. L. V.:Perfect s-spaces, PhD Thesis, Friendship of Nations Univ., Moscow, 1984.Google Scholar
  47. 47.
    Yamaguti, K.: On the Lie triple system and its generalization, J. Sci. Hiroshima Univ. Ser. A 21 (1957/58), 155-160.Google Scholar

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • L. V. Sabinin
    • 1
  1. 1.Department of MathematicsPeoples Friendship University of RussiaMoscowRussia

Personalised recommendations